On a hamilton-jacobi-bellman equation related to a stochastic periodic model

A. H.N. Cheonghee, H. I. Jun Choe, L. E.E. Kijung

Research output: Contribution to journalArticle

Abstract

We study a Hamilton-Jacobi-Bellman equation which we can derive in connection with a stochastic process describing a perturbed periodic model under control. We show that the cost function is the unique viscosity solution of the equation.

Original languageEnglish
Pages (from-to)1309-1334
Number of pages26
JournalSIAM Journal on Control and Optimization
Volume48
Issue number3
DOIs
Publication statusPublished - 2009 Jun 30

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a hamilton-jacobi-bellman equation related to a stochastic periodic model'. Together they form a unique fingerprint.

  • Cite this